# SDR UALA2012033001990

- Difficulty date: March 30, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,443 hours, 9,483 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP PRESSURE LIGHT ON WITH SWITCH DEPRESSED.  CYCLED RIGHT CENTER CIRCUIT BREAKER, NO HELP.
